Opuscula Mathematica
Opuscula Math. 31, no. 1 (), 119-135
Opuscula Mathematica

A class of nonlocal integrodifferential equations via fractional derivative and its mild solutions

Abstract. In this paper, we discuss a class of integrodifferential equations with nonlocal conditions via a fractional derivative of the type: \[\begin{aligned}D_{t}^{q}x(t)=Ax(t)+\int\limits_{0}^{t}B(t-s)x(s)ds+t^{n}f\left(t,x(t)\right),&\;t\in [0,T],\;n\in Z^{+},\\&q\in(0,1],\;x(0)=g(x)+x_{0}.\end{aligned}\] Some sufficient conditions for the existence of mild solutions for the above system are given. The main tools are the resolvent operators and fixed point theorems due to Banach's fixed point theorem, Krasnoselskii's fixed point theorem and Schaefer's fixed point theorem. At last, an example is given for demonstration.
Keywords: integrodifferential equations, fractional derivative, nonlocal conditions, resolvent operator and their norm continuity, fixed point theorem, mild solutions.
Mathematics Subject Classification: 34G20, 45J05.
Cite this article as:
JinRong Wang, X. Yan, X.-H. Zhang, T.-M. Wang, X.-Z. Li, A class of nonlocal integrodifferential equations via fractional derivative and its mild solutions, Opuscula Math. 31, no. 1 (2011), 119-135, http://dx.doi.org/10.7494/OpMath.2011.31.1.119
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.